PDA

View Full Version : Contrast Dye Severe Injury


Veinpain
01-26-2017, 06:00 PM
In September 2014, I received an abdominal CT scan with a Contrast Dye Injection. Immediately as I was injected it burned my abdominal region. I was wheeled out and my blood pressure increased and I began with shaking chills.
I was told the pain would diminish and I was released home. Within hours I had severe full body burning and altered skin sensations, paresthesia. I had severe burning pain. I went back to the ER with full body burning, kidney pain, and urinary tract pain. I had in vivo hemolysis and the physician said my blood work was normal. I suffered the next 6 weeks with severe excruciating pain, and profuse night sweats. I developed autonomic neuropathy and was no longer able to regulate body temperature. My skin became like ice. I experienced burning, severe aching, cramping, constriction, numbness, tingling and pins and needles throughout my entire body. The Contrast Dye chemical burned and chemically damaged the walls of all my superficial blood vessels and I went into compensatory shock. I had pain in my torso, limbs, neck, feet , hands, fingers, toes, ears, tongue, genitals, urinary tract and trachea. I spent almost two years home in bed with severe autonomic neuropathy fighting for survival. I was in lactic acidosis. I had blood loss and was getting superficial blood clots. I had full body non pitting edema. My nutrition increased dramatically due to need for nutrients for healing. At 15 months my shock index was 0.9 and I had tachycardia 108.
The FDA is approving all the contrast dyes with no biomarker for vascular injuries. On the Contrast dye drug facts it states the chemical can damage vessels and organs. All physicians turned backs on me and failed to help with pain management, proper diagnosis, or physical therapy. The Contrast Dye is a toxic poison! I have not worked in over two years. My mom has been caring for me. She is witness to the way I was treated, worse than a lab rat! I am here to warn others of the dangers of contrast dye.

If you have a reaction, you may want to get an attorney.